# SDR CA051220001

- Difficulty date: December 19, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,104 hours
- Engine: Pwa JT15D4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Seal
- Part number: 15802101
- Condition: Leaking
- Location: Bearing Cap
- Part time: 143 hours
- Component: Wheel, Parkerhanfin
- Component part number: 40239
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, OBSERVED NO BRAKING ACTION EVEN THOUGH BRAKE PEDALS HARD.  EMERG BRAKING UTILIZED & A/C CLEAR OF RUNWAY, NORMAL BRAKING ACTION RETURNED.   NO FAULT LIGHTS INDICATING  ANTI-SKID FAILURE.  MX NOTICED UPON REMOVING LT WHEEL BEARING CAP, ANTI-SKID DRIVE COUPLING TANGS SHEARED OFF.  WATER WAS ALSO OBSERVED DRAINING OUT OF WHEEL SPEED TRANSDUCER HOUSING.   CLEAR THAT WATER IN AXLE HOUSING FROZE WOULD NOT ALLOW WHEEL SPEED TRANSDUCER TO ROTATE. THIS WOULD SHOW ANTI-SKID SYSTEM THAT LT WHEEL WAS IN A SKID AND SYSTEM WOULD NOT ALLOW BRAKE PRESSURE TO BE APPLIED TO RT BRAKE.  A NEW TRANSDUCER WAS INSTALLED ON LT WHEEL, COMPANY CONVENIENCE.  RT AXLE HOUSING FOUND FREE OF WATER.
